| Catalog Number |
8065751763 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the ophthalmic systems vacuum level did not increase as expected in ultrasound mode during phacoemulsification.The footswitch was inspected for any foreign material, and the handpiece was checked for leakage; however, no abnormalities were found.The vacuum level still did not increase thereafter.The procedure was completed without further intervention.There was no further patient impact was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).